# SDR ASAA2023082344751

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 58,169 hours, 17,385 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4802
- Condition: Inoperative
- Location: Right Wing
- Part time: 58,190 hours, 17,393 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS WING REFUEL PANEL CENTER TANK INDICATOR IS INOP. GROUNDED - YES. REMOVED AND REPLACED CENTER TANK FUEL INDICATOR REF AMM 28-41-61. OPS CHECK GOOD. REMOVED PLACARD C/N 23078568. THIS CLEARS MEL 28-12B. SEAMC NOTIFIED.
